Article (Scientific journals)
Stein’s method for multivariate Brownian approximations of sums under dependence
KASPRZAK, Mikolaj
2020In Stochastic Processes and Their Applications, 130 (8), p. 4927-4967
Peer Reviewed verified by ORBi
 

Files


Full Text
1708.02521.pdf
Author preprint (424.65 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
KASPRZAK, Mikolaj ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Stein’s method for multivariate Brownian approximations of sums under dependence
Publication date :
August 2020
Journal title :
Stochastic Processes and Their Applications
ISSN :
0304-4149
eISSN :
1879-209X
Publisher :
Elsevier, Amsterdam, Netherlands
Volume :
130
Issue :
8
Pages :
4927-4967
Peer reviewed :
Peer Reviewed verified by ORBi
FnR Project :
FNR11756789 - Fluctuations Of Random Geometric Structures, 2017 (01/06/2018-30/11/2021) - Giovanni Peccati
Funders :
Fonds National de la Recherche - FnR; EPSRC
Available on ORBilu :
since 03 July 2019

Statistics


Number of views
93 (23 by Unilu)
Number of downloads
94 (7 by Unilu)

Scopus citations®
 
9
Scopus citations®
without self-citations
5
OpenCitations
 
8
OpenAlex citations
 
16
WoS citations
 
9

publications
0
supporting
0
mentioning
0
contrasting
0
Smart Citations
0
0
0
0
Citing PublicationsSupportingMentioningContrasting
View Citations

See how this article has been cited at scite.ai

scite shows how a scientific paper has been cited by providing the context of the citation, a classification describing whether it supports, mentions, or contrasts the cited claim, and a label indicating in which section the citation was made.

Bibliography


Similar publications



Sorry the service is unavailable at the moment. Please try again later.
Contact ORBilu